Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/2033
Título: Intersection local times of independent fractional Brownian motions as generalized white noise functionals
Autor: Oliveira, Maria João
Silva, José Luís da
Streit, Ludwig
Palavras-chave: Fractional Brownian motion
White noise analysis
Local time
Data: 2011
Editora: Springer
Citação: Oliveira, Maria João; Silva, José Luís da; Streit, Ludwig - Intersection local times of independent fractional Brownian motions as generalized white noise functionals. "Acta Applicandae Mathematicae" [Em linha]. ISSN 0167-8019. Vol. 113 , nº 1 (2011), p. 17-39
Relatório da Série N.º: 113
Resumo: In this work we present expansions of intersection local times of fractional Brownian motions in R^d , for any dimension d ≥ 1, with arbitrary Hurst coefficients in (0, 1)^d . The expansions are in terms of Wick powers of white noises (corresponding to multiple Wiener integrals), being well-defined in the sense of generalized white noise functionals. As an application of our approach, a sufficient condition on d for the existence of intersection local times in L^2 is derived, extending the results in Nualart and Ortiz-Latorre (J. Theoret. Probab. 20(4):759–767, 2007) to different and more general Hurst coefficients.
Peer review: yes
URI: http://hdl.handle.net/10400.2/2033
ISSN: 0167-8019
Versão do Editor: http://www.springerlink.com/content/681n57386r291023/
DOI 10.1007/s10440-010-9579-1
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
arxiv-AAM2011.pdf252,25 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.